# SDR AALA201906289010

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 53,614 hours, 32,159 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 9951792
- Condition: Failed
- Location: Cabin Pressure
- Part time: 50,077 hours, 30,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LEAVING 8000', LOST BOTH CABIN PRESSURIZATION SYSTEM. HAD TO GO TO MANUAL MODE TO CONTROL. MAINTENANCE REPLACED OUTFLOW VALVE IAW AMM 21-31-5. OPERATIONAL TEST OF THE PRESSURE CONTROL AND MONITORING NORMAL IAW AMM 21-31-00-710-002-A.
